# SDR IPXA2014012781616

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B3901170
- Part serial: 000324
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, RT WING INBD FORE FLAP UPPER OTBD SURFACE FOUND DENT.  COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 27.
